American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stavros Papastavridis. Imbeddings, immersions, and characteristic classes of differentiable manifolds . Proc. Amer. Math. Soc. 69 (1978) 177-180. MR 0488078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert D. Little. Minimal immersions of low dimensional manifolds . Proc. Amer. Math. Soc. 66 (1977) 347-350. MR 0646071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. R. Quine. On positively turning immersions . Proc. Amer. Math. Soc. 61 (1976) 69-72. MR 0431210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. A. Ilori. Nonimmersions of flag manifolds . Proc. Amer. Math. Soc. 61 (1976) 141-144. MR 0424840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. J. Berrick. Induction on symmetric axial maps and embeddings of projective spaces . Proc. Amer. Math. Soc. 60 (1976) 276-278. MR 0420661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Percell. The genus of an abstract intersection sequence . Proc. Amer. Math. Soc. 55 (1976) 217-220. MR 0405454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thomas F. Banchoff. Triple points and surgery of immersed surfaces . Proc. Amer. Math. Soc. 46 (1974) 407-413. MR 0377897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Banchoff. Triple points and singularities of projections of smoothly immersed surfaces . Proc. Amer. Math. Soc. 46 (1974) 402-406. MR 0377896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fred J. Connell. Nonimmersions of low dimensional flag manifolds . Proc. Amer. Math. Soc. 44 (1974) 474-478. MR 0343295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael C. Bix. $Z\sb{2}$-equivariant immersions and embeddings up to cobordism . Proc. Amer. Math. Soc. 44 (1974) 203-207. MR 0331411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Henry H. Glover and Guido Mislin. Immersion in the metastable range and $2$-localization . Proc. Amer. Math. Soc. 43 (1974) 443-448. MR 0341504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George K. Francis. Spherical curves that bound immersed discs . Proc. Amer. Math. Soc. 41 (1973) 87-93. MR 0321112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wei-lung Ting. On higher order nonsingular immersions of Dold manifolds . Proc. Amer. Math. Soc. 39 (1973) 195-200. MR 0377934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Feder and D. M. Segal. Immersions and embeddings of projective spaces . Proc. Amer. Math. Soc. 35 (1972) 590-592. MR 0321111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dieter Erle. Smooth structure and signature of codimension $2$ embeddings . Proc. Amer. Math. Soc. 35 (1972) 611-616. MR 0303553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Feder. On the embedding $CP\sb{n}\subset CP\sb{2n}$ . Proc. Amer. Math. Soc. 32 (1972) 327-328. MR 0292090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1